Special values of L-functions for orthogonal groups

Bhagwat, Chandrasheel ; Raghuram, A. (2017) Special values of L-functions for orthogonal groups Comptes Rendus Mathematique, 355 (3). pp. 263-267. ISSN 1631-073X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.crma.2017.01.016


This is an announcement of certain rationality results for the critical values of the degree-2n L -functions attached to GL1 × SO(n,n) over Q for an even positive integer n. The proof follows from studying the rank-one Eisenstein cohomology for SO (n+1,n+1).

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:105977
Deposited On:01 Feb 2018 16:59
Last Modified:01 Feb 2018 16:59

Repository Staff Only: item control page